Posted by ADame (188.8.131.52) on July 15, 2000 at 13:13:18:
In Reply to: Try Stadol NS....NT posted by Enrique Geiger on July 15, 2000 at 11:51:41:
I found out the hard way the side effects of Stadol.....It was the most terrifying experience of my life....I was paralyzed....could not move or speak...This was all from an injection of Stadol as a pre-op for surgery....I was in a terrible state to say the least....They bathed me in cold water,,,,,got my doc in there...I had enough knowledge that I kept thinking this will wear off.....but living through the horror until that time...If I had been an older person I could very well see that this drug could cause them to have a heart attack from fright alone. You can't get anyone's attention...I know several people that had the same situation happen to them.
It is all over every medical information sheet and any doctor I see that I am highly allergic to Stadol and IF anyone accidentally gives me another shot of it I WILL SUE them.
I know it is a family to demerol, but it has different characteristics because I can take demerol with no side effects....
Just be very careful on this drug and its properties.
Post a Followup